# SDR AALA202301037768

- Difficulty date: January 1, 2023
- Submitted: January 3, 2023
- Operation: Air carrier
- Aircraft: N980AN
- Make and model: Boeing 737823
- Aircraft serial: 33203
- Aircraft time: 40,289 hours, 16,791 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retainer
- Condition: Loose
- Location: Girt Bar
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: POST FLIGHT FLIGHT ATTENDANT REPORTS THAT AFT RIGHT DOOR GIRT BAR CLIP IS LOOSE ON THE DOOR ITSELF. REMOVED AND REPLACED GIRT BAR CLIP PER AMM 25-66-01.
